Medical Questions > Conditions and Diseases > Sinusitis Forum

Sinus infection causing nausea and vomiting ?

Must Read
Do you have a cold or a sinus infection? Learn the difference plus more info on different types of sinus infections (sinusitis) here....
What can cause a short-term or long-term case of sinus infection? We review both. Learn how to avoid the risk of developing an infection in this section....
What are the first signs that you have trouble with your sinuses? Learn to identify a sinus infection early ... plus know when you should seek medical help....
User Profile
I have been nauseated and throwing up for the last 2 months. In the first few weeks, I had a hard time catching my breath and both sharp and dull pain under the ribs. I was given an inhaler and 4 bags of potassium IV in the hospital. The pain has mostly subsided. My doctors have run a million tests-chest x-ray, gastric emptying, blood work, endoscopy, abdominal scan, HIDA scan, MRI for brain lesions, etc. They've checked a lot of things and still all negative results. The MRI revealed nothing but a sinus infection. My doctor plans to do a second endoscopy biopsy next week; the first showed inflammation of the bowel. I am currently on Zofran to reduce the vomiting. I am also taking B12 injections every week and a multivitamin. More recently I have experienced severe leg cramps in the thigh, calf, and near the ankle, mostly on left side. Would the sinus infection cause this constant nausea and vomiting? And what is causing the leg cramps? I am not dehydrated and eat banana every day.


Did you find this post helpful?
|

User Profile
replied May 20th, 2010
Sinusitis Answer A12238
Thanks for using this forum...

You have been throwing up for two months now with almost normal tests..Sinus infection will cause lots of headache which is not there.Leg cramps may be due to loss of potassium and reduced vitamin B12...

What is your haemoglobin like..If you are anaemic then there is a rare disease called as pernicious anaemia in which the above things happen..The absorption B12 is reduced and leads to severe anaemia..you can discuss this with the physician and he can conduct tests confirming that..

take care...




|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Tags: Headache, biopsy, loss
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sinusitis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.